Alert archive / Arizona / Red Flag Warnings in 2009
Red Flag Warning 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 7, 2009, 2:41 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 8, 2009, 9:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 2:41 PM MST (21:41 UTC)
- In effect from
- Apr 8, 2009, 9:00 AM MST
- Expired
- Apr 8, 2009, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3437 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 072141 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 241 PM MST TUE APR 7 2009 AZZ110-111-113-114-140-080545- /O.UPG.KFGZ.FW.A.0003.090408T1600Z-090409T0100Z/ /O.NEW.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 241 PM MST TUE APR 7 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING STRONG SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH THE EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10-15 PERCENT IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ109-112-080545- /O.NEW.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- 241 PM MST TUE APR 7 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. A STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING STRONG SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH THE EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10-15 PERCENT IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
4 follow-up statements
000 WWUS85 KFGZ 080540 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1040 PM MST TUE APR 7 2009 AZZ109>114-140-081400- /O.CON.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1040 PM MST TUE APR 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY DUE TO STRONG WINDS A LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. A STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING STRONG SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH THE EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10- 15 PERCENT IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
000 WWUS85 KFGZ 081006 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 306 AM MST WED APR 8 2009 AZZ109>114-140-082300- /O.CON.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 306 AM MST WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. A STORM SYSTEM WILL APPROACH THE REGION TODAY BRINGING STRONG SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL DEVELOP DURING THE MORNING AND CONTINUE THROUGH THE EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10- 15 PERCENT IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
000 WWUS85 KFGZ 082248 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 348 PM MST WED APR 8 2009 AZZ109>114-140-090200- /O.CON.KFGZ.FW.W.0005.000000T0000Z-090409T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 348 PM MST WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN ARIZONA THIS EVENING CONTINUING THE STRONG SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE THROUGH THE EARLY EVENING. THE RELATIVE HUMIDITY IS EXPECTED TO REMAIN 10 TO 15 PERCENT IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
000 WWUS85 KFGZ 090147 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 647 PM MST WED APR 8 2009 AZZ109>114-140-090300- /O.EXP.KFGZ.FW.W.0005.000000T0000Z-090409T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 647 PM MST WED APR 8 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. IT WILL REMAIN WINDY THROUGH THE EVENING HOURS ACROSS THE AREA. HOWEVER...WITH THE APPROACH OF SUNSET...RELATIVE HUMIDITY VALUES HAD GENERALLY CLIMBED TO ABOVE 15 PERCENT. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM MST. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 7, 9:45 AM MST, 4 hours 56 minutes earlier.
Area forecast discussion, Apr 7, 9:45 AM MST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 945 AM MST TUE APR 07 2009 .SYNOPSIS...HIGH PRESSURE WILL PRODUCE SUNNY SKIES TODAY WITH ABOVE NORMAL DAYTIME TEMPERATURES. ON WEDNESDAY...A STORM SYSTEM WILL BRING WINDY AND COOLER CONDITIONS ALONG WITH A CHANCE OF RAIN AND SNOW SHOWERS. A STRONGER SYSTEM MOVING INTO THE REGION LATE FRIDAY INTO SATURDAY WILL BRING ANOTHER ROUND OF STRONG WINDS AND ADDITIONAL CHANCES FOR PRECIPITATION. && .DISCUSSION...HIGH AMPLITUDE RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE SOUTHWEST TODAY BRINGING ABOVE SEASONABLE DAYTIME TEMPS ALONG WITH MOSTLY CLEAR SKIES AND GENERALLY LIGHT WINDS. A STRONG S/W TROUGH AND SFC COLD FRONT WILL APPROACH THE AREA ON WEDNESDAY. SFC PRESSURE GRADIENTS WILL STRENGTHEN AND WINDS WILL INCREASE DURING THE DAY. EXPECT THAT WINDS WILL EXCEED ADVISORY THRESHOLDS AND WILL LIKELY NEED TO ISSUE A WIND ADVISORY FOR WEDNESDAY WITH THE AFTERNOON FCST PACKAGE. STRONG DYNAMICS ASSOCIATED WITH THIS SYSTEM WILL BE SUFFICIENT TO GENERATE SHOWERS WITH THE COLD FRONT AS IT SWEEPS ACROSS THE STATE FROM WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. MOISTURE REMAINS SCANT WITH THIS SYSTEM AND EXPECT ONLY LIGHT PCPN AMOUNTS. SNOW LEVELS WILL FALL TO AROUND 6000 FEET BY EARLY THURSDAY MORNING. A WEAK S/W RIDGE MOVES ACROSS THE AREA ON THURSDAY ALLOWING TEMPS TO RECOVER AND WINDS TO SLACKEN ACROSS THE AREA. A MUCH STRONGER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY. BOTH GFS AND ECMWF ARE CONSISTENT WITH BRINGING THIS SYSTEM FARTHER SOUTH THAN PREVIOUS SYSTEMS AND IT HAS THE POTENTIAL TO TAP SOME SUBTROPICAL MOISTURE AND DRAW IT NORTHWARD ACROSS AZ. THE LAST FEW RUNS OF THE GFS AND ECMWF ARE ALREADY SUGGESTING THIS POSSIBILITY AND AREA SHOWING SUBSTANTIAL PCPN AMOUNTS BUT ARE INCONSISTENT WITH LOCATION AND TIMING. CURRENT THINKING IS THAT THERE SHOULD BE WIDESPREAD AREAS OF .25 INCHES WITH LOCALLY HEAVIER AMOUNTS OF TWICE THIS AMOUNT OR MORE. SNOW LEVELS COULD FALL BELOW 5000 FEET WITH THIS SYSTEM. A MOIST AND UNSTABLE NWLY FLOW WILL REMAIN ACROSS AZ ON SUNDAY ALLOWING SHOWERS TO LINGER ACROSS THE REGION. DRIER AND WARMER WEATHER WILL RETURN BEGINNING ON MONDAY. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS. SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS AROUND 25 KT AFTER 17Z TODAY ALONG AND WEST OF A KPGA-KFLG-KPRC LINE. WINDS WILL DECREASE TO 10-15 KT AFTER 01Z WEDNESDAY. EVEN WINDIER CONDITIONS CAN BE ANTICIPATED ACROSS NORTHERN ARIZONA AFTER SUNRISE WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...LOW PRESSURE APPROACHING THE WEST COAST WILL BRING INCREASING SOUTHWEST WINDS TODAY WITH CONTINUED DRY CONDITIONS. SUSTAINED WINDS ARE EXPECTED TO BE BELOW CRITICAL LEVELS FOR MOST AREAS...ALTHOUGH FAR WESTERN COCONINO AND YAVAPAI MAY BRIEFLY REACH 20 MPH. WINDY CONDITIONS WILL DEVELOP ON WEDNESDAY. IT WILL REMAIN DRY OVER FAR EASTERN AZ WHERE A FIRE WEATHER WATCH HAS BEEN ISSUED. INCREASING RH IS FORECAST ELSEWHERE WITH SHOWERS LATE IN THE DAY. FOR THURSDAY THROUGH SATURDAY...WEAK HIGH PRESSURE WILL MOVE ACROSS THE STATE ON THURSDAY WITH PARTLY CLOUDY CONDITIONS AND LIGHTER WINDS. ANOTHER TROUGH WILL BEGIN TO MOVE ACROSS ARIZONA ON FRIDAY WITH INCREASING WINDS AND HUMIDITY. EXPECT COOLER TEMPERATURES AND A CHANCE FOR RAIN AND SNOW FRIDAY AND SATURDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH WEDNESDAY FROM 9 AM UNTIL 6 PM MST FOR ZONES 110-111-113-114-040. && PUBLIC.....................DB AVIATION/FIRE WEATHER......KD VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 7, 5:33 AM MST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 533 AM MST TUE APR 7 2009 AZZ004>018-037>040-080400- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 533 AM MST TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LOW PRESSURE SYSTEM AND COLD FRONT APPROACHING ARIZONA FROM THE WEST WILL PRODUCE STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 35 TO 50 MPH. A WIND ADVISORY MAY BE NEEDED FOR WEDNESDAY AFTERNOON. BLOWING DUST MAY ALSO OCCUR ON WEDNESDAY FOR THE LITTLE COLORADO RIVER VALLEY AND CHINLE VALLEY REGIONS REDUCING VISIBILITIES ON LOCAL AREA ROADWAYS. A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY FROM THE LITTLE COLORADO RIVER VALLEY NORTHWARD ACROSS THE CHINLE VALLEY AND DEFIANCE PLATEAU. SEE THE FIRE WEATHER WATCH PRODUCT PHXRFWFGZ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:38 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 12 hr |
| Apr 7, 3:08 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 30 hr |
Nearby
Red Flag Warnings in Arizona, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.